Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Exact categories and duality


Author: D. A. Buchsbaum
Journal: Trans. Amer. Math. Soc. 80 (1955), 1-34
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9947-1955-0074407-6
MathSciNet review: 0074407
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1955. MR 1731415 (2000h:18022)
  • [2] S. Eilenberg and S. MacLane, General theory of natural equivalences, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 231-294. MR 0013131 (7:109d)
  • [3] S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton University Press, 1952. MR 0050886 (14:398b)
  • [4] S. MacLane, Duality for groups, Bull. Amer. Math. Soc. vol. 56 (1950) pp. 485-516. MR 0049192 (14:133d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0074407-6
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society